On some generalized invariant means and their application to the stability of the Hyers-Ulam type

Volume 58 / 1993

Roman Badora Annales Polonici Mathematici 58 (1993), 147-159 DOI: 10.4064/ap-58-2-147-159


We present some extension of the concept of an invariant mean to a space of vector-valued mappings defined on a semigroup. Next, we apply it to the study of the stability of some functional equation.


  • Roman Badora

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image